# SDR 20000406SH030

- Difficulty date: December 26, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4639202011
- Part serial: 999
- Condition: Frozen
- Location: Engine
- Part time: 2,919 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLUTCH LOCKED UP AND SEVERED NR 2 ENGINE DRIVESHAFT.   REMOVED AND REPLACED.  (X)
